Motivic splitting lemma.

Vishik, A.; Zainoulline, K.

Documenta Mathematica (2008)

  • Volume: 13, page 81-96
  • ISSN: 1431-0643

How to cite


Vishik, A., and Zainoulline, K.. "Motivic splitting lemma.." Documenta Mathematica 13 (2008): 81-96. <>.

author = {Vishik, A., Zainoulline, K.},
journal = {Documenta Mathematica},
keywords = {Chow motive; homogeneous variety},
language = {eng},
pages = {81-96},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Motivic splitting lemma.},
url = {},
volume = {13},
year = {2008},

AU - Vishik, A.
AU - Zainoulline, K.
TI - Motivic splitting lemma.
JO - Documenta Mathematica
PY - 2008
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 13
SP - 81
EP - 96
LA - eng
KW - Chow motive; homogeneous variety
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.